I had my sixth Eylea injection (for Wet AMD) two weeks ago. I have never felt anything before with previous injections except for a tiny sharp prick-like sensation a couple of injections ago which lasted about a nano second. The last time though, I had several anaesthetising drops put into my eye over a few minutes and when it came to the injection, I felt everything from start to finish which was extremely unpleasant. I was then told that there was a blood spot the top of my eye in the corner and the person who administered the injection started dabbing it with cotton buds. She then told me that I would experience redness across the top of my eye over the next few days and that it would spread over my eye. Not to worry unless it became very painful. She told me to check it in a mirror before I left the hospital so that I could see how big it was now and keep my eye on it to see if it became any bigger. What I saw in the following days was a small tube like swelling on the eye all across under the top eyelid and patches of bloodshot around the eye with a tube like swollen vessel down under the top of the skin on the left of the eye. I was told that it would take about a week to clear - it was almost two weeks. Has anyone experienced anything like this? I am now terrified of having my next injection. This was a different person to give me the injection. I had usually had the same doctor for the previous five injections. I will be informing the Opthamologist of this prior to my next one in February. Sorry for the length of post.